# SDR DALA2018011800293

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 69,058 hours, 21,723 cycles
- System (JASC): 7100 · Powerplant System
- Part: Shaft
- Condition: Sheared
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DIV/IFSD - FLIGHT DIVERTED INTO HNL DUE TO RIGHT ENGINE ROLL BACK AND SHUTDOWN. MTC FOUND PMA SHAFT SHEARED. COMPLIED WITH WINDMILL INSPECTION. PERFORMED BORESCOPE WITH NO DEFECTS NOTED. REPLACED PMA SHAFT, BEARINGS, ROTOR AND STATOR HOUSING. PERFORMED IDLE AND HIGH POWER ENGINE RUN / OPS CHECK AND LEAK CHECK NORMAL.
